# SDR DALA2016031102577

- Difficulty date: March 7, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N987DN
- Make and model: Boeing 717-200
- Aircraft serial: 55064
- Aircraft time: 31,529 hours, 31,500 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1053
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 1053 LONGERON 15R DOOR FRAME FITTING CRACKED. REPLACED FITTING AT MAIN CABIN BS 1053, DOOR FRAME L-15R IAW SRM 51-41-02, DWG 3917624-511, REV EE, LENGTH OF CRACK WAS .500".
